# SDR 2024FA0000357

- Difficulty date: May 6, 2024
- Submitted: May 6, 2024
- Operation: General aviation
- Engine: Pwc JT15D5D
- Engine time: 3,136 hours, 3,225 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Hub
- Part number: 307023201
- Condition: Damaged
- Location: Engine
- Stage of operation: UK
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

SIGNATURE TECHNICAIR - OMAHA ENGINE SERIAL NUMBER JC0603 WAS SHIPPED TO STANDARDAERO FOR INVESTIGATION AND REPAIR AFTER THE OPERATOR REPORTED METAL CONTAMINATION OF THE OIL SYSTEM.  STANDARDAERO DISASSEMBLED AND INVESTIGATED ENGINE SERIAL NUMBER JC0603 FOR THE OPERATOR REPORTED MIO.  A SMALL AMOUNT OF METAL DEBRIS WAS FOUND IN THE OIL FILTER AND IN THE SCAVENGE OIL SCREEN. ALL BEARINGS AND GEARS WERE OVERHAUL LEVEL INSPECTED WITH NO RELATED DEFECTS FOUND. THE SOURCE OF THE METAL CONTAMINATION COULD NOT BE DETERMINED.  THE SOURCE OF THE IMPACT DAMAGE IN THE COLD SECTION WAS A LIBERATED AIRFOIL FROM THE BOOST STAGE INTEGRATED ROTOR DISK WHICH HAD CAUSED SIGNIFICANT IMPACT DAMAGE TO THE TRAILING EDGE OF THE FRONT INNER COMPRESSOR STATOR AND DOWNSTREAM IN THE COLD SECTION.   STANDARDAERO INVESTIGATION REPORT EIR JT15D 2024-005 HAS FULL DETAILS AND PICTURES.
